Aspirin 복용 후 발생한 양측성 돌발성 감각 신경성 난청 1예
A Case of Bilateral Sudden Sensorineural Hearing Loss Occurring after Taking the Aspirin
2
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
Aspirin causes ototoxic side effects in some patients, such as bilateral mild to moderate sensorineural hearing loss and tinnitus, dizziness although its ototoxic mechanisms still remain mostly unclear. Generally, ototoxicity of the aspirin manifests bilateral sensorineural hearing loss that shows flat type or high-frequency type and sometimes accompanies dizziness, tinnitus, and ear fullness. The risk of ototoxicity increases with higher aspirin doses and prolonged treatment course. We report a case of sudden sensorineural hearing loss and dizziness and tinnitus after six hours with ordinary therapeutic dose of aspirin. The patient complained of bilateral tinnitus, ear fullness, and continuous dizziness for several hours with nausea and vomiting. In this case, the patient stopped taking the aspirin and there was a hearing improvement after three days. On five days after stopping taking the aspirin, both ear audiogram was checked within the normal hearing threshold.
Abstract
Aspirin causes ototoxic side effects in some patients, such as bilateral mild to moderate sensorineural hearing loss and tinnitus, dizziness although its ototoxic mechanisms still remain mostly unclear. Generally, ototoxicity of the aspirin manifests bilateral sensorineural hearing loss that shows flat type or high-frequency type and sometimes accompanies dizziness, tinnitus, and ear fullness. The risk of ototoxicity increases with higher aspirin doses and prolonged treatment course. We report a case of sudden sensorineural hearing loss and dizziness and tinnitus after six hours with ordinary therapeutic dose of aspirin. The patient complained of bilateral tinnitus, ear fullness, and continuous dizziness for several hours with nausea and vomiting. In this case, the patient stopped taking the aspirin and there was a hearing improvement after three days. On five days after stopping taking the aspirin, both ear audiogram was checked within the normal hearing threshold.
참고문헌 (15)
- Cazals Y, "Auditory sensorineural alterations induced by salicylate", Prog. Neurobiol, 62(6), pp.583~631 (2000)
- Boettcher FA, "Salicylate ototoxicity: review and synthesis", Am J Otolaryngol, 12(1), pp.33~47 (1991)
- Brien JA, "Ototoxicity associated with salicylates", Drug Saf, 9(2), pp.143~148 (1993)
- Pedersen CB, "Brief-tone audiometry in persons treated with salicylate", Audiology, 13(4), pp.311~319 (1974)
- Kelley WN, "Textbook of rheumatology. 2nd ed", pp.725~752 (1985), Saunders
- Stypulkowski PH, "Mechanisms of salicylate ototoxicity", Hear Res, 4(1-2), pp.113~145 (1990)
- Pollice PA, "Characterization of the outer hair cell’s lateral wall membranes", Hear Res, 70(2), pp.187~196 (1993)
- Dieler R, "Concomitant Salicylate-induced alterations of outer hair cell subsurface cisternae and electromotility", J Neuroctol, 20(8), pp.637~653 (1991)
- Zheng JL, "Differential damage to auditory neurons and hair cells by ototoxins and neuroprotection by specific neurotrophins in rat cochlear organotypic cultures", Eur J Neurosci, 8(9), pp.1897~1905 (1996)
- Cazals Y, "Acute effects of noradrenalin related vasoactive agents on the ototoxicity of aspirin: an experimental study in the guinea pig", Hear Res, 36(1), pp.89~96 (1988)
- Oliver D, "Intracellular anions as the voltage sensor of prestin, the outer hair cell motor protein", Science, 292(5525), pp.2340~2343 (2001)
- Escoubet B, "Prostaglandin synthesis by the cochlea of the guinea pig. Influence of aspirin, gentamicin, and acoustic stimulation", Prostaglandins, 29(4), pp.589~599 (1985)
- Jung TT, "Effect of round window membrane application of salicylate and indomethacin on hearing and levels of arachidonic acid metabolites in perilymph", Acta Otolaryngol Suppl, 493, pp.81~87 (1992)
- Rybalchenko V, "Cl- flux through a nonselective, stretch-sensitive conductance influences the outer hair cell motor of the guinea-pig", J Physiol, 547(Pt3), pp.873~891 (2003)
- Day RO, "Concentration-response relationships for salicylate-induced ototoxicity in normal volunteers", Br J Clin Pharmacol, 28(6), pp.695~702 (1989)
